Alert archive / North Dakota / Wind Chill Warnings in 2013

Wind Chill Warning 3, NWS Bismarck, ND

February 19, 20137 counties in North Dakota

NWS Bismarck, ND issued this wind chill warning at Feb 19, 2013, 7:17 AM CST for 7 counties in North Dakota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2013, 7:17 AM CST (13:17 UTC)
Expired
Feb 19, 2013, 11:47 AM CST
In force
5 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 1.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WWUS43 KBIS 191317
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
717 AM CST TUE FEB 19 2013

...DANGEROUS WIND CHILLS THIS MORNING...

.ARCTIC AIR WILL CONTINUE MOVE INTO NORTH DAKOTA TODAY... WITH
TEMPERATURES REMAINING BELOW ZERO ALONG AND NORTH AND EAST OF THE
MISSOURI RIVER. THE BITTER COLD AIR...COMBINED WITH NORTH WINDS
OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS AROUND 25 BELOW ZERO ALONG
THE MISSOURI RIVER TO AS LOW AS 50 BELOW ACROSS THE NORTH
CENTRAL...TURTLE MOUNTAINS AND THE FAR UPPER UPPER JAMES RIVER
VALLEY.

THE ARCTIC AIR WILL REMAIN AROUND THE REGION TONIGHT AND ANOTHER
WIND CHILL ADVISORY MAY BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY
MORNING. CHECK BACK FOR FUTURE UPDATES REGARDING WIND CHILLS
TONIGHT.

NDZ003>005-011>013-022-023-191900-
/O.UPG.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/
/O.NEW.KBIS.WC.W.0003.130219T1317Z-130219T1900Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...HARVEY
717 AM CST TUE FEB 19 2013

...WIND CHILL WARNING IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. THE
WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...AS LOW AS 50 BELOW THIS MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ001-002-009-010-017>021-025-034>037-046>048-050-051-191900-
/O.CON.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
717 AM CST TUE FEB 19 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WIND CHILL VALUES...25 TO 40 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

AYD
2 follow-up statements
260 
WWUS43 KBIS 191622
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1022 AM CST TUE FEB 19 2013

...DANGEROUS WIND CHILLS THIS MORNING...

.TEMPERATURES WILL REMAIN BELOW ZERO ALONG...AND NORTH AND EAST
OF THE MISSOURI RIVER TODAY. THE BITTER COLD AIR...COMBINED WITH
NORTH WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS RANGING FROM
30 BELOW ALONG THE MISSOURI RIVER...TO 45 BELOW ZERO IN THE
BOTTINEAU...RUGBY AND HARVEY AREAS IN THE NORTH CENTRAL.

THE ARCTIC AIR WILL REMAIN OVER THE REGION TONIGHT AND ANOTHER
WIND CHILL ADVISORY MAY BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY
MORNING. CHECK BACK FOR FUTURE UPDATES REGARDING WIND CHILLS
TONIGHT.

NDZ003>005-011>013-022-023-191900-
/O.CON.KBIS.WC.W.0003.000000T0000Z-130219T1900Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...HARVEY
1022 AM CST TUE FEB 19 2013

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WIND CHILL VALUES...AS LOW AS 45 BELOW THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ001-002-009-010-017>021-025-034>037-046>048-050-051-191900-
/O.CON.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1022 AM CST TUE FEB 19 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WIND CHILL VALUES...25 TO 40 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
TWH
106 
WWUS43 KBIS 191747
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1147 AM CST TUE FEB 19 2013

...DANGEROUS WIND CHILLS THROUGH WEDNESDAY MORNING...

.TEMPERATURES WILL REMAIN BELOW ZERO ALONG...AND NORTH AND EAST
OF THE MISSOURI RIVER TODAY. THE BITTER COLD AIR...COMBINED WITH
WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS RANGING FROM 25 TO
40 BELOW ZERO...ALONG AND NORTH OF THE HIGHWAY 2 CORRIDOR AND
PORTIONS OF THE DEVILS LAKE BASIN AND THE JAMES RIVER VALLEY.

A BRIEF PERIOD OF WARMER WIND CHILLS IS EXPECTED DURING THE
AFTERNOON...BUT TEMPERATURES WILL QUICKLY PLUMMET THIS EVENING
WITH WIND CHILLS AROUND 40 BELOW ZERO EXPECTED AGAIN LATE THIS
EVENING THROUGH WEDNESDAY MORNING.

FARTHER SOUTH...ALONG AND WEST OF THE MISSOURI RIVER AND LAKE
SAKAKAWEA. WIND CHILLS HAVE FALLEN BELOW ADVISORY. BUT...ANOTHER
WIND CHILL ADVISORY MAY BE NEEDED FOR TONIGHT INTO WEDNESDAY
MORNING.

NDZ003>005-011>013-022-023-200200-
/O.CAN.KBIS.WC.W.0003.000000T0000Z-130219T1900Z/
/O.EXB.KBIS.WC.Y.0010.000000T0000Z-130220T1800Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...HARVEY
1147 AM CST TUE FEB 19 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. THE WIND
CHILL WARNING HAS BEEN CANCELLED. 

* WIND CHILL VALUES...25 TO 40 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ017>021-034-035-046-047-050-191900-
/O.CAN.KBIS.WC.Y.0010.000000T0000Z-130219T1900Z/
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS-LOGAN-
MCINTOSH-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MANDAN...BISMARCK...LINTON...
NAPOLEON...ASHLEY
1147 AM CST TUE FEB 19 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE RISEN ENOUGH THAT WIND CHILLS ARE NO LONGER IN
ADVISORY CRITERIA.

$$

NDZ001-002-009-010-025-036-037-048-051-200200-
/O.EXT.KBIS.WC.Y.0010.000000T0000Z-130220T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-FOSTER-KIDDER-STUTSMAN-LA MOURE-
DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...CARRINGTON...STEELE...JAMESTOWN...EDGELEY...OAKES
1147 AM CST TUE FEB 19 2013

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY...

* WIND CHILL VALUES...25 TO 40 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
TWH

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 19, 3:21 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 19, 3:21 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
321 AM CST TUE FEB 19 2013

.SHORT TERM...TODAY THROUGH WEDNESDAY AFTERNOON...

THE MAIN FOCUS OF THE SHORT TERM CONCERNS TEMPERATURES AND WIND
CHILL VALUES THIS MORNING AND AGAIN TONIGHT THROUGH WEDNESDAY
MORNING.

CURRENTLY...THE EXITING STORM SYSTEM WAS CENTERED OVER THE GREAT
LAKES WITH ARCTIC HIGH PRESSURE OVER NORTHERN MANITOBA WITH ITS
RIDGE AXIS EXTENDING SOUTHWARD INTO THE DAKOTAS. TEMPERATURES AT 3
AM CST RANGED FROM AROUND 15 TO 20 BELOW NORTH CENTRAL TO AROUND
ZERO SOUTHWEST...AND EXPECT TEMPERATURES TO DROP A BIT MORE THROUGH
SUNRISE. EASTERN PORTIONS OF CENTRAL NORTH DAKOTA REPORTED NORTH
WINDS AROUND 10 TO 20 MPH...WITH LIGHT EAST/NORTHEAST WINDS OVER FAR
WESTERN NORTH DAKOTA ON THE WESTERN EDGE OF THE ARCTIC AIR. WIND
CHILLS WERE GENERALLY 25 BELOW ZERO ALONG THE MISSOURI RIVER AND AS
LOW AS 40 BELOW IN THE TURTLE MOUNTAIN AREA.

THE CURRENT WIND CHILL ADVISORY IS VERIFYING AND WILL KEEP THE
ADVISORY GOING THROUGH THE MORNING AS PLANNED.

THE AXIS OF THE SURFACE ARCTIC HIGH IS FORECAST TO CONTINUE PUSHING
SOUTH/SOUTHEAST. BY THIS EVENING ITS AXIS IS PROGGED TO EXTEND INTO
THE EASTERN DAKOTAS. THUS THE LOWEST MAXIMUM TEMPERATURES TODAY ARE
EXPECTED IN THE NORTH CENTRAL THROUGH THE NORTHEAST AND INTO THE
JAMES RIVER VALLEY...WITH TEMPERATURES REMAINING BELOW ZERO TODAY IN
THOSE AREAS - GENERALLY FROM 5 TO 8 BELOW ZERO. A FAIRLY TIGHT
PRESSURE GRADIENT EXISTS OVER THE FRONT RANGE AS LOW PRESSURE WAS
DEVELOPING THERE IN RESPONSE TO SOUTHWEST FLOW ALOFT AS AN UPPER
LEVEL TROUGH MOVES EAST ACROSS THE ROCKIES. THUS OVER THE WESTERN
THIRD OF THE STATE EAST WINDS SHOULD INCREASE DURING THE DAY TODAY
TO 15 TO 25 MPH.

THE BRISK EAST WINDS CONTINUE TONIGHT AS WELL AND EXPAND INTO THE
CENTRAL PART OF THE STATE. THUS THE COLDER AIR TO THE EAST WITH
EXPECTED LOWS OF 15 TO 20 BELOW ZERO WITH 5 TO 15 MPH WINDS. NOT AS
COLD IN THE SOUTHWEST WITH LOW AROUND ZERO...BUT WITH WINDS OF 15 TO
25 MPH.  LOWEST WIND CHILLS OF AROUND 40 BELOW IN THE NORTH
CENTRAL...WITH WIND CHILLS OF 20 BELOW IN THE SOUTHWEST. EXPECT
ANOTHER WIND CHILL ADVISORY WILL BE NEEDED AGAIN TONIGHT THROUGH
WEDNESDAY MORNING...PERHAPS INCLUDING ANOTHER TIER OF COUNTIES IN
THE SOUTHWEST.

ON WEDNESDAY THE ARCTIC HIGH MOVES EASTWARD...AND ATTENTION THEN
TURNS TO THE DEVELOPING STORM SYSTEM OVER THE 4-CORNERS AREA.
CONTINUED DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES
SOUTHWARD TO THE 4-CORNERS REGION WITH A GOOD STRONG SOUTHERLY FLOW
DEVELOPING UP THE PLAINS STATES INTO THE PRAIRIE PROVINCES OF
CANADA. SOUTHEAST WINDS OF 15 TO 25 MPH SHOULD BE PREVAILING ACROSS
WESTERN AND CENTRAL NORTH DAKOTA. THE LEADING EDGE OF UPPER LEVEL
SHORTWAVE ENERGY MOVING NORTHWARD THROUGH THE CENTRAL PLAINS SHOULD
REACH NORTH DAKOTA WEDNESDAY AFTERNOON. THUS WILL KEEP A MENTION OF
A CHANCE OF LIGHT SNOW SOUTH CENTRAL. WARMER WEDNESDAY AS THE ARCTIC
HIGH SHIFTS EASTWARD...WITH HIGHS RANGING FROM AROUND 5 ABOVE IN THE
TURTLE MOUNTAINS TO 25 ABOVE IN THE FAR SOUTHWEST.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY NIGHT...

AN ACTIVE WEATHER PERIOD WILL HIGHLIGHT THE EXTENDED FORECAST WITH
TWO COLORADO LOWS TO POTENTIALLY IMPACT THE NORTHERN PLAINS AND
UPPER MIDWEST.

WHILE THE MOST SEVERE IMPACTS ASSOCIATED WITH THE FIRST COLORADO LOW
WILL REMAIN ACROSS THE CENTRAL PLAINS...LIGHT TO MODERATE
SNOWFALL ACCUMULATIONS ARE STILL POSSIBLE ACROSS WESTERN AND CENTRAL
NORTH DAKOTA. BROAD ISENTROPIC LIFT ABOVE THE LOW LEVEL ARCTIC AIR
IS FORECAST LATE WEDNESDAY NIGHT INTO THURSDAY NORTH OF THE STACKED
CENTRAL PLAINS SYSTEM...YIELDING A NARROW BAND OF LIGHT TO MODERATE
SNOW ACROSS THE CWA AS DRY EASTERLY FLOW ERODES THE EASTERN EXTENT
OF THE SNOW. AS THE SYSTEM EJECTS INTO THE UPPER MISSISSIPPI VALLEY
THURSDAY EVENING AND NIGHT...MORE WIDESPREAD LIGHT TO MODERATE SNOW
IS EXPECTED IN THE NORTHWEST QUADRANT OF THE SURFACE LOW. THE 00 UTC
GFS IS THE FURTHEST EAST WITH THE TRACK OF THIS SYSTEM...EVEN WHEN
COMPARED TO ITS ENSEMBLE MEAN...AND PREFERRED A BLEND OF THE 00 UTC
ECMWF AND 03 UTC SREF WHICH WERE CLOSE TO THE REMAINING GUIDANCE
CONSENSUS. AT THIS TIME...THE GREATEST ACCUMULATIONS APPEAR TO BE
FAVORED ACROSS THE SOUTH CENTRAL. GIVEN UNCERTAINTY..ESPECIALLY IN
REGARDS TO THE IMPACTS OF THE DRY EASTERLY FLOW THURSDAY...WILL
HIGHLIGHT THE EVENT IN THE HWO FOR NOW.

A BRIEF BREAK IS FORECAST ON SATURDAY WITH SHORTWAVE RIDGING ALOFT
BEFORE A SIGNIFICANT PAC NORTHWEST WAVE DIGS AND DEEPENS ACROSS THE
INTERMOUNTAIN WEST SUNDAY. THE 00 UTC DETERMINISTIC SOLUTIONS
DEVELOP ANOTHER STRONG COLORADO LOW TO POTENTIALLY IMPACT THE
NORTHERN PLAINS MONDAY ONWARD. HOWEVER...THE SPREAD OF THE MODEL
SOLUTIONS IS QUITE LARGE AND WILL WAIT FOR THE WAVE TO BEGIN TO BE
SAMPLED BY THE UPPER AIR NETWORK LATER THIS WEEK BEFORE PUTTING MUCH
CONFIDENCE IN ANY SINGLE SOLUTION.

&&

.AVIATION...

VFR CONDITIONS ARE FORECAST AT ALL TERMINALS ACROSS WESTERN AND
CENTRAL NORTH DAKOTA ON TUESDAY WITH ARCTIC HIGH PRESSURE IN PLACE.
SOUTHEASTERLY WINDS INCREASE ACROSS THE AREA TUESDAY NIGHT AS THE
SURFACE HIGH PUSHES INTO THE UPPER MISSISSIPPI VALLEY. WITH STRONG
WINDS OFF THE SURFACE...LOW LEVEL WIND SHEAR WILL BE A
THREAT...ESPECIALLY AT KISN AND KDIK TUESDAY NIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR NDZ001>005-
009>013-017>023-025-034>037-046>048-050-051.

&&

SHORT TERM...JV
LONG TERM....AYD
AVIATION...AYD
Hazardous weather outlook, Feb 19, 3:48 AM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CST TUE FEB 19 2013

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-201000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
348 AM CST TUE FEB 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING FOR WIND CHILLS OF
25 TO 40 BELOW ZERO.

ANOTHER WIND CHILL ADVISORY MAY BE NEEDED TONIGHT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE
ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE WEDNESDAY NIGHT INTO
FRIDAY. AT THIS TIME THE GREATEST ACCUMULATIONS ARE EXPECTED TO BE
ACROSS THE SOUTH CENTRAL. WINDS ARE FORECAST TO BE WEAK...WHICH
SHOULD NOT LEAD TO SIGNIFICANT BLOWING SNOW CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ031>033-040>045-201000-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
348 AM CST TUE FEB 19 2013 /248 AM MST TUE FEB 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE
ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE WEDNESDAY NIGHT INTO
FRIDAY. AT THIS TIME THE GREATEST ACCUMULATIONS ARE EXPECTED TO BE
ACROSS THE SOUTH CENTRAL. WINDS ARE FORECAST TO BE WEAK...WHICH
SHOULD NOT LEAD TO SIGNIFICANT BLOWING SNOW CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

Nearby

Wind Chill Warnings in North Dakota, 2013Every wind chill warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.